Editors

Editor-in-Chief

Salah-Eddine Kabbaj
Department of Mathematics and Statistics
King Fahd University of Petroleum & Minerals, Dhahran, Saudi Arabia
E-mail: kabbaj@kfupm.edu.sa


Assistant Editor

Edward Nolasco Jr.
Arabian Journal of Mathematics
King Fahd University of Petroleum & Minerals, Dhahran, Saudi Arabia
Phone: +966 (0) 13-860-3974
Fax: +966 (0) 13-860-2340
E-mail: ajm@kfupm.edu.sa 


Associate Editors

J. Abuhlail
Department of Mathematics and Statistics
King Fahd University of Petroleum & Minerals, Dhahran, Saudi Arabia

S. E. Ahmed
Faculty of Mathematics and Sciences
Brock University, Saint Catharines, Canada

 B. Ahmedov
Department of Mathematics and Statistics
Ulugh Beg Astronomical Institute
Uzbekistan Academy of Sciences, Uzbekistan

S. Albeverio
Institute of Applied Mathematics and Hausdorff Center of Mathematics
University of Bonn, Bonn, Germany
 
M. Alfuraidan
Department of Mathematics and Statistics
King Fahd University of Petroleum & Minerals, Dhahran, Saudi Arabia

M. Benchohra
Laboratory of Mathematics
Djillali Liabes University of Sidi
Bel-Abbes, Sidi Bel-Abbes, Algeria
 

H. Ben-El-Mechaiekh
Faculty of Mathematics and Sciences
Brock University, Saint Catharines, Canada
 

A. H. Bokhari
Department of Mathematics and Statistics
King Fahd University of Petroleum & Minerals, Dhahran, Saudi Arabia
 

B. Cockburn
School of Mathematics
University of Minnesota, Minneapolis, USA

O. Echi
Department of Mathematics and Statistics
King Fahd University of Petroleum & Minerals, Dhahran, Saudi Arabia

B. H. Gross
Department of Mathematics
Harvard University, Cambridge, USA

M. Khamsi
Department of Mathematical Sciences
University of Texas, El Paso, USA

A. R. Khan
Department of Mathematics and Statistics
King Fahd University of Petroleum & Minerals, Dhahran, Saudi Arabia

F. Kittaneh
Department of Mathematics
University of Jordan, Amman, Jordan

A. Laradji
Department of Mathematics and Statistics
King Fahd University of Petroleum & Minerals, Dhahran, Saudi Arabia

S. Messaoudi
Department of Mathematics
University of Sharjah, Sharjah, UAE

K. Mustapha
Department of Mathematics and Statistics
King Fahd University of Petroleum & Minerals, Dhahran, Saudi Arabia

D. O'Regan
School of Mathematics, Statistics and Applied Mathematics
National University of Ireland, Galway, Ireland

S. Ruscheweyh
Institut fuer Mathematik
Universitaet Wuerzburg, Wuerzburg, Germany

T. Sugawa
Graduate School of Information Sciences
Tohoku University, Sendai, Japan

N. Tatar
Department of Mathematics and Statistics
King Fahd University of Petroleum & Minerals, Dhahran, Saudi Arabia

M. Vuorinen
Department of Mathematics and Statistics
University of Turku, Turun Yliopisto, Finland


Publishing Editor

Nabil Khélifi
Springer Heidelberg, Germany
E-mail: Nabil.Khelifi@springer.com